# SDR JR2R20250709784

- Difficulty date: July 9, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000414
- Aircraft time: 20,309 hours, 12,009 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003263601
- Condition: Corroded
- Location: Zone 200
- Part time: 20,309 hours, 12,009 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA, CORROSION ON RBL 10 BEAM AT FRAME 17. OUT OF LIMITS. REPLACED
